# SDR SWIA201025198

- Difficulty date: November 15, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 25,276 hours, 33,528 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST, RED FLOORSTRIP LIGHT DOES NOT ILLUMINATE.  (FLT 7774)  REWIRED FORWARD RED EMERGENCY LIGHT OF THE FLOOR TRACK LIGHTING STRIP.
